Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

White puss pimple on tonsils, turned black. Taken biaxin. Is the colour normal, advise?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
I had a white puss pimple on the right side tonsil, it has now turned black. I have been on Biaxin for two full days now. Is that black color normal?
Posted Tue, 22 May 2012 in Ear, Nose and Throat Problems
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
Since you are on antibiotic Biaxin for last two days, the infection in your tonsil should be under control now.
The black spot could appear due to a small hemorrhage inside the tonsil due to infection. There is nothing to feel worried about. You need to continue with the medicines prescribed by your physician.
You need to self monitor the black spot. In case the black coloration spreads or multiple small dots appear on the area then you need a medical attention.
A single spot is likely to disappear on its own once the infection subsides.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor